# SDR DALA2025061004424

- Difficulty date: June 10, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 59,921 hours, 31,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 EMERGENCY PATH LIGHT AT ROWS 10 & 11 INOP. CORRECTIVE ACTION: REPAIRED PER A319 ESPM 20-43. (7006235).
